Title of article
Cohomology rings of 3-local finite H-spaces
Author/Authors
Yutaka Hemmi، نويسنده , , James P. Lin، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 2002
Pages
14
From page
1
To page
14
Abstract
Given a simply connected 3-local finite H-space X with mod 3 homology an associative ring, the even degree algebra generators of image lie in degrees 8 and 20 and the homology ring image is primitively generated. Further, the action of image on certain odd degree generators of image is specified.
Journal title
Journal of Pure and Applied Algebra
Serial Year
2002
Journal title
Journal of Pure and Applied Algebra
Record number
816964
Link To Document